# SDR SWIA2020021148346

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INBD SIDE LIP CORRODED OF FLOOR BEAM AT RBL 9 FROM 409.0 TO 409.+ 128   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED FLOOR BEAM CAP RBL 9 FROM 409.0 TO 409.+ 128 REF CRJ-200 SRM, REO AND DWG.  COMPLETED TASK CARD.
